# SDR USAA2012011700008

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,441 hours, 16,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D5211000100059
- Part serial: ASN118
- Condition: Out Of Adjust
- Location: Cabin
- Part time: 36,126 hours, 15,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - OUT OF ADJUSTMENT DIM "B" (J1) BETWEEN FINGER AND DOOR DAMPER MECHANISM AT L1 DOOR 831.  PERFORMED ADJUSTMENT DIM "B" (J1) BETWEEN FINGER AND DOOR DAMPER MECHANISM AT L1 DOOR 831 IAW A320 AMM 52-11-14-820-002 PARAGRAPH 4, ITEM A, STEP 1.
